The nonconforming finite element method in the problem of clamped plate with ribs

Vladimír Janovský; Petr Procházka

Aplikace matematiky (1976)

  • Volume: 21, Issue: 4, page 273-289
  • ISSN: 0862-7940

How to cite

top

Janovský, Vladimír, and Procházka, Petr. "The nonconforming finite element method in the problem of clamped plate with ribs." Aplikace matematiky 21.4 (1976): 273-289. <http://eudml.org/doc/14965>.

@article{Janovský1976,
author = {Janovský, Vladimír, Procházka, Petr},
journal = {Aplikace matematiky},
language = {eng},
number = {4},
pages = {273-289},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The nonconforming finite element method in the problem of clamped plate with ribs},
url = {http://eudml.org/doc/14965},
volume = {21},
year = {1976},
}

TY - JOUR
AU - Janovský, Vladimír
AU - Procházka, Petr
TI - The nonconforming finite element method in the problem of clamped plate with ribs
JO - Aplikace matematiky
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 4
SP - 273
EP - 289
LA - eng
UR - http://eudml.org/doc/14965
ER -

References

top
  1. Bramble J., Hilbert S. R., 10.1137/0707006, Siam. J. Numer. Anal. 7, (1970), 112- 124. (1970) Zbl0201.07803MR0263214DOI10.1137/0707006
  2. Ciarlet P. G., Conforming and nonconforming finite element methods for solving the plate problem, Conference on the Numerical Solution of Differential Equations, University of Dundee, July 1973, 03-06. (1973) MR0423832
  3. Ciarlet P. C., Raviart P. A., General Lagrange and Hermite interpolation in R n with applications to finite element methods, Arch. Rat. Anal. Vol. 46 (1972) 177- 199. (1972) Zbl0243.41004MR0336957
  4. Jakovlev G. N., The boundary properties of the functions belonging to the class W p ( 1 ) on domains with conical points, (in Russian). DAN UdSSR T 140 (1961), 73-76. (1961) MR0136988
  5. Kondratěv V. A., Boundary value problem for elliptic equations with conical or angular points, Trans. Moscow Math. Soc. (1967), 227-313. (1967) 
  6. Nečas J., Les methodes directes en theorie des equations elliptiques, Academia, Prague, 1967. (1967) MR0227584
  7. Strang G., Variational crimes in the finite element method, The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations (A. K. Aziz). Academia Press, New York (1972), 689-710. (1972) Zbl0264.65068MR0413554

Citations in EuDML Documents

top
  1. Jaroslav Haslinger, On numerical solution of a variational inequality of the 4th order by finite element method
  2. Vladimír Janovský, Petr Procházka, Convergence analysis of a nonconforming finite element method solving a plate with ribs
  3. Petr Procházka, On the solution of one problem of the plate with ribs
  4. Ricardo Durán, Rodolfo Rodríguez, Frank Sanhueza, A finite element method for stiffened plates
  5. Ricardo Durán, Rodolfo Rodríguez, Frank Sanhueza, A finite element method for stiffened plates

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.